# SDR R61A201602030078

- Difficulty date: January 23, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 12,439 hours, 12,737 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85337154
- Condition: Dented
- Location: Bs 644-683
- Part time: 12,439 hours, 12,737 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND 5 DENTS PROTRUDING FROM INSIDE BELLY AT AFT SERVICE DOOR. MAINTENANCE REPAIRED IAW RD 8/4 53-7285.
